# SDR REXA2015012100086

- Difficulty date: January 21, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CRJ900-C1 RT FLAP MOVEABLE VANE LE PANEL 684ET IS CHAFED ON FWD EDGE.  EVALUATED FOUND CHAFED AREA OF PANEL 684ET TO BE OUT OF LIMITS.  MATCH DRILLED & INSTALLED CLIPS ON NEW PANEL & PAINTED IAW SRM 57-52-01-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-25-01-001-001-A01.
